Long-Wave Oscillations and Waves in Anisotropic Beams

P. E. Tovstik, Tatiana Petrovna Tovstik, N. V. Naumova

Research output

Abstract

The asymptotic integrating method is used to investigate long-wave oscillations and waves in an infinite heterogeneous (with respect to width) anisotropic beam-belt. A dispersion equation of the second-order accuracy with respect to the relative width of the beam-belt is constructed and additional qualitative effects related to the anisotropy are found.

Original languageEnglish
Pages (from-to)198-207
Number of pages10
JournalVestnik St. Petersburg University: Mathematics
Volume50
Issue number2
DOIs
Publication statusPublished - Apr 2017

Cite this